# SDR DALA2024092409369

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0567080) CORROSION ON FLOOR BEAM SPLICE AT STA 328, FROM RBL 39 TO 56 AND WL 208. REPAIRED IAW B737 SRM 53-10-51-2R-7 ALTERNATIVE 2. REPAIRED INTERCOSTAL AT STA 328 RBL 40 IAW ER/A 620512-14.
